Mean and large values of Dirichlet polynomials
Matematika, Tome 14 (1970) no. 5, pp. 123-132
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MAT_1970_14_5_a3,
author = {H. L. Montgomery},
title = {Mean and large values of {Dirichlet} polynomials},
journal = {Matematika},
pages = {123--132},
year = {1970},
volume = {14},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MAT_1970_14_5_a3/}
}
H. L. Montgomery. Mean and large values of Dirichlet polynomials. Matematika, Tome 14 (1970) no. 5, pp. 123-132. http://geodesic.mathdoc.fr/item/MAT_1970_14_5_a3/